# SDR VJ970277

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPSIB
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION EMERGENCY FLOOR PATH LIGHTING CAME ON DURING CRUISE AND WOULDN'T EXTINGUISH.  SUBSEQUENTLY, BATTERY RAN DOWN.  REPLACED BATTERY PACK AND OPS CHECKED GOOD IAW MM 33-50.
